# SDR SWAA2020040123167

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AT PASSENGER CABIN (5EA) / REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH AT PASSENGER CABIN (5 EA) IAW B737-700 AMM 33-51-15-400-802 AND DWG 33500007 REV 2
